# SDR FDEA202304200723

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT STA 1600 - 1620 STR1R/2R DENTED.  ACCOMPLISHED FEDEX EA# F-5330-T0374201: FUSELAGE - PLATES AND SKIN - STA 1609 -S-1 - S-  2R, DENT REPAIR DOUBLER.
